Glasnik Matematicki, Vol. 46, No.1 (2011), 15-24.

A GENERALIZATION OF ISEKI'S FORMULA

Pablo Panzone, Luis Piovan and Mariano Ferrari

Departamento e Instituto de Matematica, Universidad Nacional del Sur, Av. Alem 1253, (8000) Bahia Blanca, Argentina
e-mail: ppanzone@uns.edu.ar
e-mail: impiovan@criba.edu.ar

Centro Nacional Patagónico - CENPAT - CONICET, Bvd. Brown S/N, Puerto Madryn - CP 9120, Chubut, Argentina
e-mail: ferrari@cenpat.edu.ar


Abstract.   We prove a generalization of Iseki's transformation formula, which is basically a transformation formula for infinite products with certain variable exponents. We note that an infinite number of transformation formulae may be derived from this generalization and, as a corollary, a particular case is given.

2000 Mathematics Subject Classification.   11F20.

Key words and phrases.   Transformation formulae, Iseki's transformation formula.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.46.1.04


References:

  1. T. Apostol, Modular functions and Dirichlet series in number theory, Graduate Texts in Mathematics, No. 41. Springer-Verlag, New York-Heidelberg, 1976.
    MathSciNet    

  2. B. Berndt, Ramanujan's Notebooks Part II, Springer-Verlag, New York, 1989.
    MathSciNet    

  3. B. Berndt, Ramanujan's Notebooks Part IV, Springer-Verlag, New York, 1994.
    MathSciNet    

  4. B. Berndt, Ramanujan's Notebooks Part V, Springer-Verlag, New York, 1998.
    MathSciNet    

  5. B. Berndt, Modular transformations and generalization of several formulae of Ramanujan, Rocky Mountain J. Math. 1 (1977), 147-189.
    MathSciNet     CrossRef

  6. B. Berndt, Generalized Dedekind eta-functions and generalized Dedekind sums, Trans. Amer. Math. Soc. 178 (1973), 495-508.
    MathSciNet     CrossRef

  7. B. Berndt, Generalized Eisenstein series and modified Dedekind sums, J. Reine Angew. Math. 272 (1975), 182-193.
    MathSciNet     CrossRef

  8. R. E. Borcherds, Monstrous moonshine and monstrous Lie superalgebras, Invent. Math. 109 (1992), 405-444.
    MathSciNet     CrossRef

  9. R. E. Borcherds, Automorphic forms on Os+2,2(R) and infinite products, Invent. Math. 120 (1995), 161-213.
    MathSciNet     CrossRef

  10. J. H. Conway and S. Norton, Monstrous moonshine, Bull. Lond. Math. Soc. 11 (1979), 308-339.
    MathSciNet     CrossRef

  11. H. Farkas and I. Kra, Theta constants, Riemann Surfaces and the Modular Group, Graduate Studies in Mathematics (AMS) 37, 2001.
    MathSciNet    

  12. S. Iseki, The transformation formula for the Dedekind modular function and related functional equations, Duke Math. J. 24 (1957), 653-662.
    MathSciNet     CrossRef

  13. H. Iwaniec and E. Kowalski, Analytic Number Theory, Colloquium Publications (AMS) 53, 2004.
    MathSciNet    

  14. H. Rademacher, Topics in Analytic Number Theory, Springer-Verlag, Die Grundlehren der mathematischen Wissenschaften 169, 1973.
    MathSciNet    

Glasnik Matematicki Home Page